New to the foum but not the disease. Been diagnosed approaching 7 years. Been on plegridy around 18/12. Always been ok on it, no s/e apart from unsightly red marks at injection sites which do not go away for weeks. The last two doses I’ve had awful chills and uncontrollable shivers about 3 hours after taking it. Happened last night, and I made the connection that the last time it happened was Christmas Eve, when I’d had my previous dose that time I though I was getting a fever but it never came to anything. Similar experience last night but fine this morning again (well as fine as it gets with ms). Not sure whether to blame the plegridy as I’ve been on it so long with no issues prior. However I did realize that normally I’ve taken in just before bed and these last two doses I took early evening. So maybe it has always happened but I’ve slept through it? Resolved the next morning so really I guess it is a small thing. But very unpleasant whilst it’s happening. Not sure the point of my post is really …looking for others experience I guess? It may not have been the plegridy after all, but seems a strong coincidence if it wasn’t. Current plan is to take my next dose early evening and be prepared for it to happen again and if it does assume it is the pleg and thereafter revert back to taking it before bed.
Aside from that I’ve just seen neuro and ms nurse and have been debating with them whether to go on a more efficacious drug…last relapse was August, I get about one a year…but this last one has left me with balance issues. Overall I feel things are definitely worse and whilst I’m fortunate not to be getting too frequent relapses, I do worry that damage is slowly happening without my noticing if that makes sense? My worry around going on a stronger drug is potential for worse s/e. Plegridy has the obvious advantage of being a once a fortnight dose.
Any words of wisdom or solidarity appreciated!